# SDR IPXA2576398

- Difficulty date: November 2, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,659 hours, 14,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141N2800179
- Condition: Damaged
- Location: Bs 199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE AT RT BS 199 BETWEEN WL 210 AND WL 186 ON FWD PRESSURE BULKHEAD.  ACCOMPLISHED REPAIR IAW SAA EA 575-5310-01-A4380, REV IR AND EO B757-5310-49120-A.
